# SDR DALA2016011000453

- Difficulty date: January 9, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 68,021 hours, 16,332 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 915, RBL 11. C/W REPAIR IAW SRM 53-00-51.
